# SDR 2009FA0000852

- Difficulty date: September 29, 2009
- Submitted: October 16, 2009
- Operation: General aviation
- Aircraft: N711RL
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 5010
- System (JASC): 3400 · Navigation System
- Part: Avionics Unit
- Part number: 70244041913
- Part serial: 03060446
- Condition: Burned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H, K

## Discrepancy

BURNED/OVERHEATED BACK PANEL AT AGM CONNECTION - SLOT 6 AND 6 OF THE MODULAR AVIONICS UNIT.  (K)
